Alert archive / Ohio / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 29, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 11, 2014, 7:48 PM EDT for Butler County, Preble County, Warren County, Ohio. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2014, 7:48 PM EDT (23:48 UTC)
- Expired
- May 11, 2014, 8:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, OH, Preble County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 51 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
524 WUUS51 KILN 112348 SVRILN OHC017-135-165-120030- /O.NEW.KILN.SV.W.0029.140511T2348Z-140512T0030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 748 PM EDT SUN MAY 11 2014 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO... EXTREME SOUTHEASTERN PREBLE COUNTY IN WEST CENTRAL OHIO... NORTHERN BUTLER COUNTY IN SOUTHWEST OHIO... * UNTIL 830 PM EDT. * AT 744 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR COLLINSVILLE...MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... WINDS TO 60 MPH... QUARTER SIZE HAIL... * LOCATIONS IMPACTED INCLUDE... MIDDLETOWN... MONROE... FRANKLIN... SPRINGBORO... IN ADDITION...SEVEN MILE...NEW MIAMI...JACKSONBURG...TRENTON... MAUSTOWN...SOUTH MIDDLETOWN...POAST TOWN HEIGHTS AND CARLISLE ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM. THIS INCLUDES THE FOLLOWING INTERSTATE... I-75 BETWEEN MILE MARKERS 26 AND 40... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS UNTIL THIS STORM HAS PASSED. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3959 8422 3937 8421 3942 8469 3958 8471 TIME...MOT...LOC 2348Z 274DEG 21KT 3949 8459 HAIL...1.00IN WIND...60MPH $$
2 follow-up statements
444
WWUS51 KILN 112357
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT SUN MAY 11 2014
OHC135-120007-
/O.CAN.KILN.SV.W.0029.000000T0000Z-140512T0030Z/
PREBLE OH-
757 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN PREBLE
COUNTY HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3957 8448 3958 8448 3959 8426 3958 8422
3937 8421 3941 8460 3942 8461 3957 8461
TIME...MOT...LOC 2357Z 274DEG 21KT 3949 8452
$$
OHC017-165-120030-
/O.CON.KILN.SV.W.0029.000000T0000Z-140512T0030Z/
BUTLER OH-WARREN OH-
757 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR NORTHWESTERN WARREN AND NORTHEASTERN BUTLER COUNTIES...
AT 756 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR SEVEN MILE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...
LOCATIONS IMPACTED INCLUDE...
MIDDLETOWN...MONROE...FRANKLIN AND SPRINGBORO.
IN ADDITION...JACKSONBURG...TRENTON...MAUSTOWN...SOUTH MIDDLETOWN...
POAST TOWN HEIGHTS...CARLISLE...STATE ROUTE 63 AT STATE ROUTE 741 AND
HAGEMAN ARE NEAR THE PATH OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 26 AND 40...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3957 8448 3958 8448 3959 8426 3958 8422
3937 8421 3941 8460 3942 8461 3957 8461
TIME...MOT...LOC 2357Z 274DEG 21KT 3949 8452
HAIL...1.00IN
WIND...60MPH
$$687
WWUS51 KILN 120028
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
828 PM EDT SUN MAY 11 2014
OHC017-165-120039-
/O.EXP.KILN.SV.W.0029.000000T0000Z-140512T0030Z/
BUTLER OH-WARREN OH-
828 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WARREN AND
NORTHEASTERN BUTLER COUNTIES WILL EXPIRE AT 830 PM EDT...
THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3957 8448 3958 8448 3959 8426 3958 8422
3937 8421 3941 8460 3942 8461 3956 8461
TIME...MOT...LOC 0029Z 274DEG 21KT 3945 8428
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:33 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, May 11, 4:33 PM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 433 PM EDT SUN MAY 11 2014 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS EVENING AND ON MONDAY AS MULTIPLE DISTURBANCES WORK ACROSS THE REGION. ADDITIONAL THUNDERSTORMS ARE EXPECTED ON TUESDAY AS A COLD FRONT APPROACHES THE AREA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS NW PORTIONS OF THE FA. CU FIELD IS QUITE ROBUST ACROSS THE ENTIRE WESTERN HALF OF THE FA. ENVIRONMENT SUPPORTS ADDITIONAL THUNDERSTORM ACTIVITY THROUGH THE EVENING HOURS ACROSS THE FA. SOME OF THESE THUNDERSTORMS COULD APPROACH STRONG TO SEVERE LIMITS AND THEREFORE ADDED THIS MENTION TO THE HWO. IN ADDITION TO THE WIND AND HAIL THREAT THESE STORMS WILL PRODUCE BRIEF HEAVY DOWNPOURS. EXPECT THUNDERSTORM ACTIVITY TO DECREASE IN COVERAGE OVERNIGHT AND BE LIMITED TO A SLIGHT CHANCE ACROSS EXTREME NORTHERN PORTIONS OF THE FA BY THE END OF THE NEAR TERM. WENT CLOSE TO GUIDANCE FOR LOW TEMPERATURES TONIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE AREA ON MONDAY. MODELS DIFFER ON HOW WIDESPREAD THE SHOWER AND THUNDERSTORM ACTIVITY WILL BE. SHOWERS AND THUNDERSTORMS WILL TAPER OFF BY MONDAY EVENING AND DRY CONDITIONS WILL BE IN PLACE FOR MONDAY NIGHT. TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL FOR MONDAY WITH HIGH TEMPERATURES IN THE MIDDLE 80S. && .LONG TERM /TUESDAY THROUGH SUNDAY/... COLD FRONT WILL APPROACH THE REGION ON TUESDAY AND MOVE INTO THE FORECAST AREA TUESDAY NIGHT. EXPECT THIS BOUNDARY TO STALL OUT ACROSS THE AREA ON WEDNESDAY. SO CHANCE OF SHOWERS AND THUNDERSTORMS WILL INCREASE THROUGH THE DAY TUESDAY AND CONTINUE INTO TUESDAY EVENING WITH GREATER COVERAGE IN THE WEST CLOSER TO THE BOUNDARY. APPEARS THAT THERE MAY BE A LULL IN ACTIVITY LATER TUESDAY NIGHT INTO WEDNESDAY MORNING AS INSTABILITY DECREASES TO A DIURNAL MINIMUM AND UPPER SUPPORT IS WEAK. BUT THEN A MORE VIGOROUS SHORT WAVE WILL APPROACH FROM THE SOUTHWEST ON WEDNESDAY PROVIDING LARGE SCALE LIFT. SO SHOWERS AND THUNDERSTORMS SHOULD BECOME NUMEROUS. TEMPERATURES WILL BE WELL ABOVE NORMAL TUESDAY AND TUESDAY NIGHT. WEDNESDAY HIGHS WILL BE QUITE DEPENDENT ON EXTENT OF CLOUD COVER AND HOW FAST PRECIPITATION DEVELOPS. SOUTHERN STREAM SHORT WAVE WILL LIFT TOWARDS THE REGION WEDNESDAY NIGHT AND PHASE WITH THE NORTHERN STREAM. THIS WILL DEVELOP A CLOSED LOW THAT WILL THEN SLOWLY LIFT NORTH THROUGH THE END OF THE WEEK. INITIAL DISTURBANCE WILL MOVE EAST OF THE FORECAST AREA LATE THURSDAY. THIS WILL HELP PUSH THE COLD FRONT EAST OF THE AREA. BUT UNTIL THIS OCCURS CONDITIONS WILL BE WET WITH SHOWERS AND EMBEDDED THUNDERSTORMS. THERE WILL BE A NARROWED DIURNAL RANGE WITH LOWS NEAR NORMAL AND HIGHS BELOW NORMAL. ADDITIONAL WEAK DISTURBANCES ROTATING AROUND THE UPPER LOW COULD BRING A FEW LIGHT SHOWERS WITH THE SOMEWHAT BETTER CHANCE OF MEASURABLE PRECIPITATION ON FRIDAY. SURFACE HIGH PRESSURE WILL BE ABLE TO BUILD IN OVER THE WEEKEND. TEMPERATURES WILL BE 6 TO 12 DEGREES BELOW NORMAL FOR THE END OF THE WEEK THROUGH THE WEEKEND. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND SPREAD FROM SOUTHWEST TO NORTHEAST INTO THE EVENING. COVERAGE IS UNCERTAIN AND THEREFORE AM FORECASTING VCTS FOR ALL TERMINALS INTO THE LATE EVENING. THIS ACTIVITY IS EXPECTED TO GRADUALLY DIMINISH AFTER SUNSET. HOWEVER...A PASSING DISTURBANCE MAY ALLOW FOR SOME CONVECTION TO LINGER LATER INTO THE NIGHT THAN CURRENTLY FORECAST. SOME CLEARING IS EXPECTED LATER TONIGHT. IF THIS DOES OCCUR...THEN REDEVELOPMENT OF FOG WILL BE POSSIBLE. ANY FOG WILL BURN OFF WITHIN A COUPLE OF HOURS OF SUNRISE MONDAY. OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY...TUESDAY NIGHT... AND WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 11, 6:02 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 602 PM EDT SUN MAY 11 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-122215- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 602 PM EDT SUN MAY 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THROUGH THIS EVENING. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED OUT. IN ADDITION...BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE WITH THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 11, 7:06 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL LAWRENCEVILLE 39.99N 83.87W
05/11/2014 M1.00 INCH CLARK OH TRAINED SPOTTER
&&Local storm report, May 11, 7:10 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLOOD SPRINGFIELD 39.93N 83.81W
05/11/2014 CLARK OH AMATEUR RADIO
6 TO 8 INCHES OF WATER OVER CURBS ON BECHTLE AVE.
&&Special weather statement, May 11, 7:10 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT SUN MAY 11 2014
OHZ045-052>055-112345-
CHAMPAIGN OH-CLARK OH-FRANKLIN OH-MADISON OH-UNION OH-
710 PM EDT SUN MAY 11 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN UNION...
NORTHERN MADISON...NORTHWESTERN FRANKLIN...CLARK AND SOUTHEASTERN
CHAMPAIGN COUNTIES THROUGH 745 PM EDT...
AT 709 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHUCKERY TO HUSTEAD...MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLAIN CITY...SOUTH
CHARLESTON...LONDON...WEST JEFFERSON...HILLIARD AND DUBLIN.
ALSO...ROSEDALE...SPRINGFIELD MUNICIPAL AIRPORT...CHUCKERY...
HARMONY...UNIONVILLE CENTER...PITCHIN...SOUTH VIENNA...RESACA...
BRIGHTON AND PLATTSBURG ARE NEAR THE PATH OF THIS LINE OF STRONG
THUNDERSTORMS.
LAT...LON 3981 8348 3985 8396 3997 8382 4015 8345
4013 8298Special weather statement, May 11, 7:14 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT SUN MAY 11 2014
INZ058-059-066-OHZ060-070-112345-
UNION IN-FRANKLIN IN-FAYETTE IN-BUTLER OH-PREBLE OH-
714 PM EDT SUN MAY 11 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PREBLE...
NORTHWESTERN BUTLER...SOUTHERN FAYETTE...NORTHERN FRANKLIN AND
SOUTHERN UNION COUNTIES THROUGH 745 PM EDT...
AT 709 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ANDERSONVILLE TO BLOOMING GROVE TO MIXERSVILLE...
MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OXFORD...HAMILTON...
WEST COLLEGE CORNER AND LIBERTY.
ALSO...REILY...ST. CHARLES...COLUMBIA...BUNKER HILL...ALPINE...
MCGONIGLE...NULLTOWN...MILLVILLE...EVERTON AND ALQUINA ARE NEAR THE
PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3964 8529 3965 8495 3961 8454 3938 8453
3940 8530Special weather statement, May 11, 7:32 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT SUN MAY 11 2014
OHZ063-072-120000-
CLINTON OH-FAYETTE OH-
732 PM EDT SUN MAY 11 2014
...A STRONG THUNDERSTORM WILL AFFECT FAYETTE AND NORTHEASTERN CLINTON
COUNTIES THROUGH 800 PM EDT...
AT 731 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SABINA...
MOVING EAST AT 20 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT HOUSE.
ALSO...JASPER MILLS...STAUNTON...ROCK MILLS...PLANO AND BLOOMINGBURG
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 3950 8328 3948 8329 3947 8331 3937 8362
3950 8372 3965 8337 3951 8327Special weather statement, May 11, 7:43 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT SUN MAY 11 2014
OHZ053-054-063-120015-
CLARK OH-FAYETTE OH-MADISON OH-
743 PM EDT SUN MAY 11 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MADISON...NORTHERN
FAYETTE AND SOUTHEASTERN CLARK COUNTIES THROUGH 815 PM EDT...
AT 739 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SOUTH
CHARLESTON...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
FAYETTE...SOUTHEASTERN CLARK AND SOUTHERN MADISON COUNTIES...
INCLUDING SOUTH SOLON...NEWPORT...MIDWAY...MADISON LAKE...
CHENOWETH...BIG PLAIN AND MADISON MILLS.
LAT...LON 3976 8325 3964 8332 3974 8365 3978 8365
3978 8369 3993 8364 3985 8325The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:47 AM EDT | Dense Fog Advisory | ILN | Adams, Auglaize, Brown, Butler, Champaign, Clark and 25 more | 6 hr |
| May 11, 5:47 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Shelby | 43 min |
| May 11, 5:50 PM EDT | Special Weather Statement | ILN | Champaign | 25 min |
| May 11, 5:59 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Highland | 31 min |
| May 11, 6:05 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| May 11, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 49 min |
| May 11, 6:14 PM EDT | Special Weather Statement | ILN | Darke | 46 min |
| May 11, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 52 min |
| May 11, 6:32 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 43 min |
| May 11, 6:36 PM EDT | Tornado Warning | ILN | Champaign, Clark | 24 min |
| May 11, 7:10 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Miami | 3 hr |
| May 11, 7:10 PM EDT | Special Weather Statement | ILN | Clark, Madison | 35 min |
| May 11, 7:14 PM EDT | Special Weather Statement | ILN | Butler | 31 min |
| May 11, 7:32 PM EDT | Special Weather Statement | ILN | Fayette | 28 min |
| May 11, 7:41 PM EDT | Areal Flood Advisory | ILN | Hardin | 3 hr |
| May 11, 7:43 PM EDT | Special Weather Statement | ILN | Madison | 32 min |
| May 11, 7:55 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway | 50 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.